# SDR AALA20040716

- Difficulty date: July 8, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - EMERGENCY CEILING LIGHTS AT ROWS 28 THROUGH 29 INOPERATIVE.  REPLACED BATTERY PACK AT OVERHEAD BIN 29 FOR ROWS 28 THROUGH 29.  SYSTEM GROUND CHECKED NORMAL OPERATION.
